Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On simplicial maps of the complexes of curves of nonorientable surfaces

Elmas Irmak

Algebraic & Geometric Topology 14 (2014) 1153–1180
Bibliography
1 F Atalan, Automorphisms of complexes of curves on odd genus nonorientable surfaces arXiv:math.GT/0512368
2 F Atalan, M Korkmaz, Automorphisms of complexes of curves on nonorientable surfaces, to appear in Groups, Geometry and Dynamics
3 J Behrstock, D Margalit, Curve complexes and finite index subgroups of mapping class groups, Geom. Dedicata 118 (2006) 71 MR2239449
4 R W Bell, D Margalit, Injections of Artin groups, Comment. Math. Helv. 82 (2007) 725 MR2341838
5 T E Brendle, D Margalit, Commensurations of the Johnson kernel, Geom. Topol. 8 (2004) 1361 MR2119299
6 B Farb, N V Ivanov, The Torelli geometry and its applications: Research announcement, Math. Res. Lett. 12 (2005) 293 MR2150885
7 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
8 E Irmak, Injective simplicial maps of the complexes of curves on nonorientable surfaces arXiv:1203.4271
9 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups, Topology 43 (2004) 513 MR2041629
10 E Irmak, Complexes of nonseparating curves and mapping class groups, Michigan Math. J. 54 (2006) 81 MR2214789
11 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups, II, Topology Appl. 153 (2006) 1309 MR2202856
12 E Irmak, Injective simplicial maps of the complex of arcs on nonorientable surfaces, Algebr. Geom. Topol. 9 (2009) 2055 MR2551662
13 E Irmak, Simplicial maps of the complexes of curves on nonorientable surfaces (2012) arXiv:1112.1617v2
14 E Irmak, Superinjective simplicial maps of the complexes of curves on nonorientable surfaces, Turkish J. Math. 36 (2012) 407 MR2993573
15 E Irmak, N V Ivanov, J D McCarthy, Automorphisms of surface braid groups arXiv:math.GT/0306069
16 E Irmak, M Korkmaz, Automorphisms of the Hatcher–Thurston complex, Israel J. Math. 162 (2007) 183 MR2365859
17 E Irmak, J D McCarthy, Injective simplicial maps of the arc complex, Turkish J. Math. 34 (2010) 339 MR2681579
18 N V Ivanov, Automorphism of complexes of curves and of Teichmüller spaces, Internat. Math. Res. Notices (1997) 651 MR1460387
19 N V Ivanov, J D McCarthy, On injective homomorphisms between Teichmüller modular groups, I, Invent. Math. 135 (1999) 425 MR1666775
20 Y Kida, Automorphisms of the Torelli complex and the complex of separating curves, J. Math. Soc. Japan 63 (2011) 363 MR2793105
21 Y Kida, Injections of the complex of separating curves into the Torelli complex (2011) arXiv:0911.3926v3
22 Y Kida, The co-Hopfian property of the Johnson kernel and the Torelli group, Osaka J. Math. 50 (2013) 309 MR3080802
23 Y Kida, S Yamagata, Automorphisms of the Torelli complex for the one-holed genus two surface arXiv:1009.0568
24 Y Kida, S Yamagata, Commensurators of surface braid groups, J. Math. Soc. Japan 63 (2011) 1391 MR2855817
25 Y Kida, S Yamagata, The co-Hopfian property of surface braid groups (2013) arXiv:1006.2599v3
26 M Korkmaz, Automorphisms of complexes of curves on punctured spheres and on punctured tori, Topology Appl. 95 (1999) 85 MR1696431
27 F Luo, Automorphisms of the complex of curves, Topology 39 (2000) 283 MR1722024
28 D Margalit, Automorphisms of the pants complex, Duke Math. J. 121 (2004) 457 MR2040283
29 J D McCarthy, W R Vautaw, Automorphisms of Torelli groups arXiv:math.GT/0311250
30 M Scharlemann, The complex of curves on nonorientable surfaces, J. London Math. Soc. 25 (1982) 171 MR645874
31 K J Shackleton, Combinatorial rigidity in curve complexes and mapping class groups, Pacific J. Math. 230 (2007) 217 MR2318453